UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6427

タイトル: Boundary value problems for systems of linear partial differential equations and propagation of microanalyticity
著者: Oaku, Toshinori
発行日: 1986年3月31日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.33(1986), No.1, Page175-232
抄録: We give a general formulation of boundary value problems in the framework of hyperfunctions both for systems of linear partial differential equations with non-characteristic boundary and for Fuchsian systems of partial differential equations in a unified manner. We also give a microlocal formulation, which enables us to prove new results on propagation of micro-analyticity up to the boundary for solutions of systems micro-hyperbolic in a weak sense.
URI: http://hdl.handle.net/2261/6427
ISSN: 0040-8980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs330105.pdf2.14 MBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください